# SDR UPS99231235

- Difficulty date: December 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 3510 · Crew Oxygen System
- Part: O2 Bottle
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, CREW O2 BOTTLE READS LOW.  REMOVED AND REPLACED BOTTLE.
